# SDR UALA2013060603929

- Difficulty date: June 5, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 80,537 hours, 23,251 cycles
- Engine: Pwa PW2040
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Condition: Scored
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON ATTACH BOLTS SCORED.  REPLACED DAMAGED BOLTS IAW MM.
